Previous |  Up |  Next


Galerkin approximations; evolution triple; monotone operator; hemicontinuous operator; compact embedding; periodic trajectory; tangent cone; connected set; acyclic set
In this paper we study the convergence properties of the Galerkin approximations to a nonlinear, nonautonomous evolution inclusion and use them to determine the structural properties of the solution set and establish the existence of periodic solutions. An example of a multivalued parabolic p.d.e\. is also worked out in detail.
[1] Attouch H.: Variational Convergence for Functional and Operator. Pitman, London, 1984.
[2] DeBlasi F.S., Myjak J.: On continuous approximations for multifunctions. Pacific J. Math. 123 (1986), 9-31. MR 0834135
[3] DeBlasi F.S., Myjak J.: On the solution sets for differential inclusions. Bulletin Polish Acad. Sci. 33 (1985), 17-23. MR 0798723
[4] Eilenberg S., Montgomery D.: Fixed point theorems for multivalued transformations. Amer. J. Math. 68 (1946), 214-222. MR 0016676 | Zbl 0060.40203
[5] Hu S., Papageorgiou N.S.: On the topological regularity of the solution set of differential inclusions with state constraints. J. Diff. Equations 107 (1994), in press. MR 1264523
[6] Lakshmikantham V., Leela S.: Nonlinear Differential Equations in Abstract Spaces. Pergamon Press, Oxford, 1981. MR 0616449 | Zbl 0456.34002
[7] Papageorgiou N.S.: Convergence theorems for Banach space valued integrable multifunctions. J. Math. Math. Sci. 10 (1987), 433-442. MR 0896595 | Zbl 0619.28009
[8] Papageorgiou N.S.: On infinite dimensional control systems with state and control constraints. Proc. Indian Acad. Sci. 100 (1990), 65-79. MR 1051092 | Zbl 0703.49018
[9] Papageorgiou N.S.: A viability result for nonlinear time dependent evolution inclusion. Yokohama Math. Jour. 40 (1992), 73-86. MR 1190002
[10] Papageorgiou N.S.: On the bang-bang principle for nonlinear evolution inclusions. Aequationes Math. 45 (1993), 267-280. MR 1212391 | Zbl 0780.34046
[11] Strang G., Fix G.: An Analysis of the FInite Element Method. Prentice-Hall, Englewood Cliffs, NJ, 1973. MR 0443377 | Zbl 0356.65096
[12] Zeidler E.: Nonlinear Functional Analysis and its Application II. Springer Verlag, New York, 1990. MR 0816732
Partner of
EuDML logo